# SDR TWAA0007902

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- Aircraft time: 51,887 hours, 34,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS AT THE RT SIDE NUMBER 1 DOOR, THE EXIT LIGHTS OVERWING LT SIDE, AND THE EMERGENCY LIGHT OVER THE AIRSTAIRS WERE ALL INOPERATIVE.  AT THE R1 DOOR REPLACED THE BATTERY PACK (P/N 9008-3-5A) AND THE BATTERY CHARGER (P/N 9008-3LB), AT THE LT OVERWING LIGHT REPLACED THE BATTERY PACK (P/N 5822-5) AND IN THE AIRSTAIR REPLACED THE BATTERIES (P/N S106CD).  CHECK-C 8-8-99 MCI.
